# SDR HEER20151009767

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 16,992 hours
- Engine: Allsn 250C47B
- Engine time: 8,760 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF130086
- Condition: Spalled
- Location: Turbine
- Part time: 1,688 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-13-15 FOR TURBINE O/H.  NR 5 BEARING EXHIBITS PROBABLE SPALLING AT OUTER RACE SPLIT.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
